# SDR ASOA20140520087

- Difficulty date: May 20, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,889 hours, 24,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CARGO DOOR THRESHOLD HAS CORROSION, AT NUTPLATES HOLES.  R & R CARGO DOOR THRESHOLD IAW SRM 51-40-02 AND CPM 51-21-04.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
